# SDR CA070815002

- Difficulty date: August 13, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Part number: B1843
- Condition: Missing
- Location: Propeller
- Component: Propeller, Hartzl, HCB3TN3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS RECEIVED BY SHOP BECAUSE OF GREASE LEAKAGE AROUND BLADE CLAMPS. UPON DISASSEMBLY TO PERFORM REPAIRS IT WAS NOTICED THAT THE DUST SEAL WAS MISSING FROM THE PROPELLER PISTON ASSEMBLY. SINCE THIS ITEM CAN`T PHYSICALLY FALL OUT IT IS ASSUMED THAT IT WAS INADVERTENTLY LEFT OUT AT A PREVIOUS REPAIR. (TC NR 20070815002)
